Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Truncated Toeplitz operators of finite rank

Author: R. V. Bessonov
Journal: Proc. Amer. Math. Soc. 142 (2014), 1301-1313
MSC (2010): Primary 47B35
Published electronically: January 28, 2014
MathSciNet review: 3162251
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete description of the finite-rank truncated
Toeplitz operators.

References [Enhancements On Off] (What's this?)

  • [1] Donald Sarason, Algebraic properties of truncated Toeplitz operators, Oper. Matrices 1 (2007), no. 4, 491-526. MR 2363975 (2008i:47060),
  • [2] P. R. Ahern and D. N. Clark, Radial limits and invariant subspaces, Amer. J. Math. 92 (1970), 332-342. MR 0262511 (41 #7117)
  • [3] Arlen Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963/1964), 89-102. MR 0160136 (28 #3350)
  • [4] Anton Baranov, Roman Bessonov, and Vladimir Kapustin, Symbols of truncated Toeplitz operators, J. Funct. Anal. 261 (2011), no. 12, 3437-3456. MR 2838030 (2012i:47041),
  • [5] N. K. Nikolskiĭ, Treatise on the shift operator, Spectral function theory, with an appendix by S. V. Hruščev [S. V. Khrushchëv] and V. V. Peller, translated from the Russian by Jaak Peetre. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 273, Springer-Verlag, Berlin, 1986. MR 827223 (87i:47042)
  • [6] Joseph A. Cima, Alec L. Matheson, and William T. Ross, The Cauchy transform, Mathematical Surveys and Monographs, vol. 125, American Mathematical Society, Providence, RI, 2006. MR 2215991 (2006m:30003)
  • [7] Stephan Ramon Garcia and Mihai Putinar, Complex symmetric operators and applications, Trans. Amer. Math. Soc. 358 (2006), no. 3, 1285-1315 (electronic). MR 2187654 (2006j:47036),
  • [8] Stephan Ramon Garcia and Mihai Putinar, Complex symmetric operators and applications. II, Trans. Amer. Math. Soc. 359 (2007), no. 8, 3913-3931 (electronic). MR 2302518 (2008b:47005),
  • [9] Douglas N. Clark, One dimensional perturbations of restricted shifts, J. Analyse Math. 25 (1972), 169-191. MR 0301534 (46 #692)
  • [10] A. G. Poltoratskiĭ, Boundary behavior of pseudocontinuable functions, Algebra i Analiz 5 (1993), no. 2, 189-210 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 5 (1994), no. 2, 389-406. MR 1223178 (94k:30090)
  • [11] Anton Baranov, Isabelle Chalendar, Emmanuel Fricain, Javad Mashreghi, and Dan Timotin, Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators, J. Funct. Anal. 259 (2010), no. 10, 2673-2701. MR 2679022 (2011h:47051),

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B35

Retrieve articles in all journals with MSC (2010): 47B35

Additional Information

R. V. Bessonov
Affiliation: St. Petersburg Department of Steklov Mathematical Institute of the Russian Academy of Sciences, Fontanka 27, St. Petersburg, 191023, Russia
Address at time of publication: Chebyshev Laboratory, St. Petersburg State University, 14th Line, 29b, St. Petersburg, 199178, Russia

Keywords: Toeplitz operators, model subspaces, finite-rank
Received by editor(s): February 6, 2012
Received by editor(s) in revised form: May 14, 2012
Published electronically: January 28, 2014
Additional Notes: This work was partially supported by RFBR grant 11-01-00584-a, by V. A. Rokhlin grant 2012, and by the Chebyshev Laboratory (Department of Mathematics and Mechanics, St. Petersburg State University) under RF Government grant 11.G34.31.0026
Communicated by: Richard Rochberg
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society